Incomparable ω 1 ‐like models of set theory

Mathematical Logic Quarterly 63 (1-2):66-76 (2017)
  Copy   BIBTEX


We show that the analogues of the embedding theorems of [3], proved for the countable models of set theory, do not hold when extended to the uncountable realm of ω1‐like models of set theory. Specifically, under the ⋄ hypothesis and suitable consistency assumptions, we show that there is a family of many ω1‐like models of, all with the same ordinals, that are pairwise incomparable under embeddability; there can be a transitive ω1‐like model of that does not embed into its own constructible universe; and there can be an ω1‐like model of whose structure of hereditarily finite sets is not universal for the ω1‐like models of set theory.



    Upload a copy of this work     Papers currently archived: 92,991

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Trees and Π 1 1 -Subsets of ω1 ω 1.Alan Mekler & Jouko Vaananen - 1993 - Journal of Symbolic Logic 58 (3):1052 - 1070.
Forking and Incomplete Types.Tapani Hyttinen - 1996 - Mathematical Logic Quarterly 42 (1):421-432.
What is the theory without power set?Victoria Gitman, Joel David Hamkins & Thomas A. Johnstone - 2016 - Mathematical Logic Quarterly 62 (4-5):391-406.
The cardinals below | [ ω 1 ] ω 1 |.W. Hugh Woodin - 2006 - Annals of Pure and Applied Logic 140 (1-3):161-232.
The cardinals below |[ω1]<ω1|.W. Hugh Woodin - 2006 - Annals of Pure and Applied Logic 140 (1-3):161-232.
The Strengths of Some Violations of Covering.Heike Mildenberger - 2001 - Mathematical Logic Quarterly 47 (3):291-298.
Derived models and supercompact measures on.Nam Trang - 2015 - Mathematical Logic Quarterly 61 (1-2):56-65.


Added to PP

19 (#824,557)

6 months
11 (#272,549)

Historical graph of downloads
How can I increase my downloads?

Author Profiles

Citations of this work

No citations found.

Add more citations

References found in this work

Elementary embeddings and infinitary combinatorics.Kenneth Kunen - 1971 - Journal of Symbolic Logic 36 (3):407-413.
Blunt and topless end extensions of models of set theory.Matt Kaufmann - 1983 - Journal of Symbolic Logic 48 (4):1053-1073.
Recursively saturated $\omega_1$-like models of arithmetic.Roman Kossak - 1985 - Notre Dame Journal of Formal Logic 26 (4):413-422.

View all 6 references / Add more references